Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic behaviour for a phase field model in higher order Sobolev spaces

Impacto

Downloads

Downloads per month over past year



Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2002) Asymptotic behaviour for a phase field model in higher order Sobolev spaces. Revista matemática complutense, 15 (1). pp. 213-248. ISSN 1988-2807

[img]
Preview
PDF
308kB

Official URL: http://www.mat.ucm.es/serv/revista/index.php?idm=es



Abstract

In this paper we analyze the long time behavior of a phase field model by showing the existence of global compact attractors in the strong norm of high order Sobolev spaces.


Item Type:Article
Uncontrolled Keywords:Various boundary conditions
Subjects:Sciences > Mathematics > Differential equations
ID Code:12759
Deposited On:23 May 2011 15:01
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page